# SDR 2006F00013

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N8295S
- Make and model: Cessna 150F
- Aircraft serial: 15061895
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 665 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECI CYLINDER  NR 2 AND NR 6 CRACKED HEAD.  NR 6 HAS HOLE BLOWN THROUGH BREAKING COOLING FINS AND BURNED BAFFLE.  ROUGHLY 650 HOURS SINCE NEW ECI CYLINDERS INSTALLED ON OVERHAULED ENGINE, 2 OTHER ECI CYLINDERS WERE CHANGED AT 600 HOURS FOR SAME THING.
